Papers by Prof. Paul M. Weichsel

  1. (with C. Hobby and H. Rumsey) Finite groups having elements of every possible order, J. Wash. Acad. of Sciences 50 (1960), 11-12.
  2. On a theorem of Iwasawa, Proc. Amer. Math. Soc. 12 (1961), 148-150.
  3. A decomposition theory for finite groups with applications to p-groups, Trans. Amer. Math. Soc. 102 (1962), 218-226.
  4. The Kronecker product of graphs, Proc. Amer. Math. Soc. 13 (1962),47-52.
  5. On Isoclinism, J. London Math. Soc. 38 (1963), 63-65.
  6. On critical p-groups, Proc. London Math. Soc. (3) 14 (1964), 83-100.
  7. Critical and basic p-groups, pp. 367-371 in "Proc. International Conference Theory of Groups, Austral. Nat. Univ., Canberra, August 1965", (Gordon and Breach Science Publishers, Inc., 1967).
  8. On metabelian p-groups, J. Austral. Math. Soc. 7 (1967), 55-63.
  9. On p-abelian groups, Proc. Amer. Math Soc. 18 (1967), 736-737.
  10. Regular p-groups and varieties, Math. Z. 95 (1967), 223-233.
  11. Basic p-groups, J. Algebra 11 (1969), 331-337.
  12. A note on assymetric graphs, Israel J. Math. 10 (1971), 234-243.
  13. Just-irregular p-groups, Israel J. Math. 10 (1971), 359-363.
  14. (with T. Gagen) Dense subgroups of finite groups, J.Austral. Math. Soc. 13 (1972), 385-390.
  15. Basic p-groups: Higher commutator structure, J. Austral. Math. Soc. 16 (1973), 200-206.
  16. Varieties described by verbal subgroups, pp. 705-708 in "Proc. Second Internat. Conf. Theory of Groups, Austral. Nat. Univ., Canberra, August 1973", (Springer Verlag, New York, 1974).
  17. On Engel-like congruences, Compositio Math. 29 (1974),67-73.
  18. A commutator identity for basic p-groups, J. Austral Math. Soc. Ser. A 26 (1978), 70-75.
  19. On distance-regularity in graphs, J. Combinatorial Theory, Ser. B 32 (1982), 156-161.
  20. Products of highly regular graphs, pp. 497-507 in "Progress in Graph Theory, Proc. Silver Jubilee Combinatorics Conf. Univ. Waterloo, 1984", (Academic Press, 1984).
  21. Polynomials on graphs, Lin. Alg. and Appl. 93 (1987), 179-186.
  22. Distance-regular graphs in block form, Lin. Alg. and Appl. 126 (1989),135-148.
  23. Distance regular subgraphs of a cube, Discrete Math. 109 (1992), 297-306.
  24. (with I. Dejter) Twisted perfect dominating subgraphs of hypercubes, Cong. Numer. 94 (1993), 67-78.
  25. Dominating sets in n-cubes, Journal of Graph Theory 18 (1994), 479-488.
  26. (with J. Rotman) Simple Lie algebras and graphs, Journal of Algebra 169 (1994), 775-790.
  27. Regular subgraphs of hypercubes: Perfect dominating sets, Distance regular subgraphs, Proc. SSICC'95, to appear.